02-16-2005, 10:06 PM #1
injection site and acne need help?!?!
hey guys i was just wondering if i were to inject in my delt instead of glute would that have effect on me getting worse acne on my arms,chest and back since the injection location is so much closer???and one more thing which would yall prefer delt or glute injections thanks
02-16-2005, 10:09 PM #2
i couldnt say about the acne part but it doesnt sound like it would make a difference since the steriods cycle threw your body several times no matter where u inject but i would prefer my glute over my delt any day infact i would prefer my quad over my delt as well!!
02-16-2005, 10:11 PM #3Originally Posted by pyschomab
02-18-2005, 10:25 AM #4
well i never shot it in the delt so i really wouldnt know but now that i think of it when i was little i got a tetnus shot and some other vaccine shot in the delt and it was painless so i dont know i just feel safer shooting it in the quad or glute well thats IMO so ya.!!
02-21-2005, 01:24 AM #5
Delt shots are extremely easy and takes some to almost no effort doing them
02-24-2005, 09:00 PM #6
I prefer the delts very easy and quick. but it also depends on the stuff some of it hurts because its so thick.
challenge me and i will succeed.
02-25-2005, 02:24 PM #7
Didn't matter with me
When I was doing Sustanon it made me break out quite a bit on my chest regardless of where I injected. The only thing that helps is Benzoyl Peroxide if you use it religiously. I recommend using a 5% solution as opposed to a 10% it does exaclty the same thing but does not dry you out as much.
Tanning once a week also helped me as well.
hope this helps!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)